Alert archive / Kentucky / Special Weather Statements in 2011
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Jun 28, 2011, 3:21 AM CDT for Simpson County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2011, 3:21 AM CDT (08:21 UTC)
- Expired
- Jun 28, 2011, 3:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Louisville, KY
County Simpson County, KY
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2905 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
383
WWUS83 KLMK 280821
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 AM CDT TUE JUN 28 2011
KYZ070-072-280845-
LOGAN-SIMPSON-
321 AM CDT TUE JUN 28 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
GUSTY WINDS...
AT 317 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FRANKLIN TO 10 MILES
NORTHEAST OF GUTHRIE...AND MOVING EAST SOUTHEAST AT 30 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
FRANKLIN...
PEDEN MILL AND SCHLEY...
HICKORY FLAT AND GOLD CITY...
HIGHLAND AND HILLTOP...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 2 AND 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3664 8706 3665 8707 3673 8707 3676 8706
3681 8707 3684 8706 3679 8642 3665 8642
TIME...MOT...LOC 0821Z 286DEG 25KT 3670 8659 3671 8697
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jun 28, 2:54 AM CDT, 27 minutes earlier.
Area forecast discussion, Jun 28, 2:54 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 354 AM EDT TUE JUN 28 2011 .SHORT TERM (TODAY AND TONIGHT)... WILL KEEP THIS SHORT DUE TO ONGOING WEATHER. HAVE HAD INCREDIBLE RAINFALL AND LIGHTNING RATES OUT OF STORMS IN THE BOWLING GREEN REGION WITH RADAR RAINFALL ESTIMATES FROM OHIO...BUTLER...GRAYSON AND EDMONSON OVER 6 INCHES SINCE LATE THIS EVENING. THERE MAY BE SOME HAIL CONTAMINATION...HOWEVER HAVE MATCHED UP RADAR ESTIMATES WITH TWO COCORAHS REPORTS AND MESONET SITES TO CONFIRM THAT RADAR IS PROBABLY NOT TOO FAR OFF. FLASH FLOOD WARNING HAVE BEEN IN EFFECT. HAVE ISSUED A FEW SEVERE THUNDERSTORM WARNINGS ALSO WITH THE HEAVY RAINERS DUE TO POTENTIAL FOR WET MICROBURSTS. ALSO...WITH STORM TOPS ABOVE 50 K FEET... COLLAPSING PHASE WILL HAVE POTENTIAL FOR DOWNBURST WINDS. STORMS WILL CONTINUE TO SLOWLY SLIDE SOUTHEAST THROUGH THE NEXT FEW HOURS...WITH COLD FRONT BEGINNING TO MAKE ITS WAY THROUGH THE REGION BY MID MORNING THROUGH LATE THIS AFTERNOON. HAVE KEPT ONGOING FORECAST PRETTY SIMILAR WITH ONLY CHANCES FOR A SHOWER OR THUNDERSTORM AHEAD OF THE FRONT...MAINLY IN THE SOUTHEAST CWA. HIGH TEMPERATURES THIS AFTERNOON SHOULD BE ABLE TO WARM INTO MOSTLY THE MIDDLE 80S AS CONVECTIVE DEBRIS CLEARS EARLY AND LOWER CLOUDS BEGINNING TO SCATTER OUT. A FEW SPOTS AHEAD OF THE FRONT THAT SCATTER OUT EARLY ENOUGH COULD JUMP INTO THE MIDDLE UPPER 80S. LOWS TONIGHT WILL BE MUCH COOLER AS TD/S IN THE UPPER 50S WORK IN BEHIND THE FRONT. THE MERCURY SHOULD DROP INTO THE UPPER 50S TO AROUND 60 IN MOST SPOTS. .LONG TERM (WEDNESDAY - MONDAY)... WEDNESDAY THROUGH FRIDAY NIGHT... AFTER THE LAST COUPLE OF DAYS OF MCS ACTIVITY AND SEVERE WEATHER...A PERIOD OF HOT AND DRY WEATHER IS EXPECTED FOR MUCH OF THE OHIO VALLEY. MAJORITY OF THE GUIDANCE...BOTH ENSEMBLE AND DETERMINISTIC ARE IN GOOD AGREEMENT WITH THE SFC COLD FRONT CONTINUING TO PUSH WELL SOUTH OF THE REGION. AS THE FRONT CONTINUES TO HEAD SOUTH...MID-LEVEL HEIGHT RISES WILL MOVE INTO THE REGION FROM THE WEST. THE MID-LEVEL RIDGING WILL CONTINUE AND PROBABLY MAX OUT FRIDAY AND SATURDAY AS THE CORE OF THE RIDGE REMAINS JUST WEST OF HERE. WITH A FAIR AMOUNT OF SUBSIDENCE AND WARM TEMPERATURES ALOFT...A DRY PERIOD OF WEATHER LOOKS VERY LIKELY THROUGH FRIDAY NIGHT. TEMPERATURES WILL GRADUALLY MODERATE THROUGH THE FORECAST PERIOD. HIGHS WEDNESDAY WILL LIKELY TOP OUT IN THE MID 80S ACROSS THE REGION WITH UPPER 80S BECOMING COMMON BY THURSDAY. BY FRIDAY...LOWER 90S ARE EXPECTED OVER A LARGE PORTION OF THE REGION. OVERNIGHT MIN TEMPS WILL MODERATE AS WELL. OVERNIGHT LOWS WILL START OFF IN THE MID 60S AND GRADUALLY INCREASE INTO THE UPPER 60S AND LOWER 70S BY THE END OF THE FORECAST PERIOD. SATURDAY THROUGH MONDAY... NOT MUCH CHANGE IN THE FORECAST THROUGH THIS TIME PERIOD. LATEST MODEL RUNS CONTINUE TO INDICATE THAT A FRONTAL BOUNDARY WILL LIKELY MOVE IN FROM THE NORTHWEST AND YIELD AT LEAST ISOLATED THUNDERSTORMS ON SATURDAY. HOWEVER...A BETTER CHANCE OF THUNDERSTORMS LOOK INCREASINGLY LIKELY BY SUNDAY. IT DOES NOT APPEAR TO BE A COMPLETE WASHOUT THOUGH THROUGH THE HOLIDAY WEEKEND...BUT AT LEAST SCATTERED THUNDERSTORMS WILL LIKELY BE ROAMING AROUND DURING THE AFTERNOON AND EVENING HOURS SUNDAY AND MONDAY. AS FOR TEMPERATURES...MOS GUIDANCE IS SHOWING THE USUAL WARM BIAS WITH TEMPERATURES. I COULD BELIEVE THE GUIDANCE IF WE HAD BEEN IN A DRY SPELL...BUT GIVEN ALL THE RAIN LATELY...WE'RE STILL VERY GREEN AND HAVE PLENTY OF LUSH VEGETATION AROUND. HIGHS GENERALLY WILL BE AROUND 90 DURING THE DAY WITH LOWER 70S AT NIGHT. && .AVIATION (06Z TAF ISSUANCE)... EXPECTING MAINLY VFR CONDITIONS AT SDF/LEX THROUGH THE REMAINDER OF THE FORECAST PERIOD...HOWEVER BWG WILL HAVE TO DEAL WITH SHOWERS AND THUNDERSTORMS THROUGH A GOOD PORTION OF THE OVERNIGHT PERIOD. HAVE MENTIONED VCTS AND CB GROUPS AT BWG THROUGH 3 AM CDT BEFORE A LINE OF THUNDERSTORMS MOVES THROUGH BETWEEN 3 AND 4 AM. EXPECT THAT CONDITIONS WILL DROP TO LOW MVFR AND POSSIBLY INTO THE IFR RANGE FOR A BRIEF PERIOD OF TIME. SURFACE WINDS WILL GRADUALLY VEER FROM A SOUTHWESTERLY TO NORTHWESTERLY DIRECTION SOMETIME AROUND MID TO LATE MORNING AT THE TAF SITES AS THE FRONT SWINGS THROUGH. ALSO EXPECT AN INCREASE TO AROUND 10 TO 15 MPH OUT OF THE NORTHWEST ONCE THIS OCCURS LATE MORNING. WILL HAVE TO DEAL WITH SCT/BKN CU AROUND 3 K FEET AROUND THE FRONT BEFORE SKIES BEGIN TO CLEAR BY LATE MORNING TO EARLY AFTERNOON. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........BJS LONG TERM.........MJ AVIATION..........BJS
Hazardous weather outlook, Jun 27, 9:15 PM CDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1015 PM EDT MON JUN 27 2011 KYZ027>029-038>041-045>049-053>057-061>067-070>078-081-082-280800- GRAYSON KY-HARDIN KY-BULLITT KY-SPENCER KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY- CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 1015 PM EDT MON JUN 27 2011 /915 PM CDT MON JUN 27 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVERNIGHT...A FEW MAY REACH SEVERE LEVELS WITH DAMAGING WIND GUSTS BEING THE PRIMARY THREAT. STORMS MAY ALSO PRODUCE FREQUENT LIGHTNING...TORRENTIAL DOWNPOURS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED STORMS ARE EXPECTED TUESDAY AS A COLD FRONT SWEEPS THROUGH THE REGION. STRONG GUSTY WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. INZ076>079-083-084-089>092-KYZ023>026-030>037-042-043-280800- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-JEFFERSON KY-OLDHAM KY- TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY- BOURBON KY-NICHOLAS KY- 1015 PM EDT MON JUN 27 2011 /915 PM CDT MON JUN 27 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVERNIGHT...SOME MAY BE STRONG WITH WIND GUSTS OF 50 MPH BEING THE PRIMARY THREAT. OTHER STORMS WILL PRODUCE BRIEF HEAVY RAIN AND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED STORMS ARE EXPECTED TUESDAY AS A COLD FRONT SWEEPS THROUGH THE REGION. STRONG GUSTY WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT DAMAGING WINDS OVERNIGHT. 11
In the hours before
Special weather statement, Jun 27, 11:53 PM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1253 AM EDT TUE JUN 28 2011
KYZ026-061-280545-
BUTLER-OHIO-
1153 PM CDT MON JUN 27 2011
...CLUSTER OF STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY
RAIN...AND GUSTY WINDS...
AT 1150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSSTER OF STRONG THUNDERSTORMS 8 MILES SOUTHWEST OF
HARTFORD...AND MOVING EAST AT 20 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
HARTFORD...
SIMMONS AND KEN WYE...
MCHENRY...
COOL SPRINGS AND BEAVER DAM...
SANDEFUR CROSSING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3746 8708 3746 8663 3745 8663 3723 8668
3727 8699 3732 8699 3736 8703 3736 8707
3733 8709 3733 8711
TIME...MOT...LOC 0453Z 279DEG 17KT 3736 8698
SCHOETTMERSpecial weather statement, Jun 28, 1:06 AM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
206 AM EDT TUE JUN 28 2011
KYZ061-062-071-280645-
BUTLER-EDMONSON-WARREN-
106 AM CDT TUE JUN 28 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND STRONG WINDS...
AT 103 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF DELAFIELD...AND MOVING
SOUTHEAST AT 30 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...SMALL PEA OR DIME SIZE HAIL...AND STRONG GUSTY
WINDS OF AROUND 45 TO 55 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
PLUM SPRINGS...
MOUNT VICTOR...
DELAFIELD...
RICHARDSVILLE AND ANNA...
SAND HILL...
GIRKIN AND NICK...
BRISTOW AND WARREN COUNTY REGIONAL AIRPORT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3713 8676 3728 8663 3706 8611 3691 8622
3689 8626 3689 8627 3687 8627
TIME...MOT...LOC 0606Z 299DEG 25KT 3712 8653
SCHOETTMERSpecial weather statement, Jun 28, 2:02 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
202 AM CDT TUE JUN 28 2011
KYZ071-073-074-280745-
ALLEN-BARREN-WARREN-
202 AM CDT TUE JUN 28 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND STRONG WINDS...
AT 159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF MOUNT VICTOR...AND MOVING
SOUTHEAST AT 25 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...SMALL PEA OR DIME SIZE HAIL...AND STRONG GUSTY
WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SCOTTSVILLE...
SETTLE AND YESSE...
GAINESVILLE AND PORT OLIVER FORD...
CEDAR SPRINGS...
AUSTIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3664 8620 3692 8633 3705 8621 3697 8596
3673 8596 3672 8598 3670 8596 3664 8597
3663 8597
TIME...MOT...LOC 0703Z 316DEG 22KT 3690 8624
SCHOETTMERLocal storm report, Jun 28, 2:06 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
306 AM EDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM FLOOD 7 WNW BROWNSVILLE 37.23N 86.38W
06/28/2011 EDMONSON KY COCORAHS
4.54 INCHES OF RAIN SINCE STORMS BEGAN AROUND 11PM CDT
MONDAY. 2.03 INCHES IN THE LAST HOUR.
&&
EVENT NUMBER LMK1100969
MJSpecial weather statement, Jun 28, 3:18 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
418 AM EDT TUE JUN 28 2011
KYZ075-081-280900-
CUMBERLAND-MONROE-
318 AM CDT TUE JUN 28 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
STRONG WINDS...
AT 313 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TOMPKINSVILLE...AND MOVING EAST AT 30 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...AND STRONG GUSTY WINDS OF AROUND 40 TO 50 MPH...
ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
TOMPKINSVILLE...
BURKESVILLE...
HESTAND...
OTIA AND BLYTHE...
VERNON AND CLOYDS LANDING...
JUDIO AND RAYDURE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3664 8581 3681 8583 3684 8576 3684 8563
3682 8559 3684 8557 3685 8559 3685 8556
3693 8524 3690 8528 3686 8524 3685 8522
3682 8522 3662 8530
TIME...MOT...LOC 0818Z 279DEG 26KT 3670 8567
SCHOETTMERSpecial weather statement, Jun 28, 3:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 AM CDT TUE JUN 28 2011
KYZ070-072-280845-
LOGAN-SIMPSON-
321 AM CDT TUE JUN 28 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
GUSTY WINDS...
AT 317 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FRANKLIN TO 10 MILES
NORTHEAST OF GUTHRIE...AND MOVING EAST SOUTHEAST AT 30 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
FRANKLIN...
PEDEN MILL AND SCHLEY...
HICKORY FLAT AND GOLD CITY...
HIGHLAND AND HILLTOP...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 2 AND 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3664 8706 3665 8707 3673 8707 3676 8706
3681 8707 3684 8706 3679 8642 3665 8642
TIME...MOT...LOC 0821Z 286DEG 25KT 3670 8659 3671 8697
SCHOETTMERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 9:21 PM CDT | Special Weather Statement | LMK | Grayson | 24 min |
| Jun 27, 9:25 PM CDT | Severe Thunderstorm Warning | LMK | Grayson | 18 min |
| Jun 27, 9:39 PM CDT | Tornado Warning | LMK | Grayson | 21 min |
| Jun 27, 10:19 PM CDT | Areal Flood Advisory | LMK | Butler, Edmonson, Grayson, Hardin, Hart, Larue and 1 more | 3 hr |
| Jun 27, 10:22 PM CDT | Special Weather Statement | LMK | Grayson | 38 min |
| Jun 27, 11:10 PM CDT | Special Weather Statement | LMK | Grayson, Hart | 35 min |
| Jun 27, 11:52 PM CDT | Flash Flood Warning | LMK | Butler, Edmonson, Grayson, Ohio | 6 hr |
| Jun 27, 11:53 PM CDT | Special Weather Statement | LMK | Ohio | 52 min |
| Jun 28, 1:06 AM CDT | Special Weather Statement | LMK | Butler, Warren | 39 min |
| Jun 28, 1:33 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Warren | 27 min |
| Jun 28, 1:39 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 36 min |
| Jun 28, 1:46 AM CDT | Flash Flood Warning | LMK | Butler, Edmonson, Logan, Warren | 4 hr |
| Jun 28, 2:02 AM CDT | Special Weather Statement | LMK | Allen | 43 min |
| Jun 28, 2:13 AM CDT | Areal Flood Advisory | LMK | Allen, Barren, Monroe | 4 hr |
| Jun 28, 2:15 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 30 min |
| Jun 28, 3:18 AM CDT | Special Weather Statement | LMK | Cumberland, Monroe | 42 min |
| Jun 28, 3:31 AM CDT | Areal Flood Advisory | LMK | Logan, Simpson | 3 hr |
| Jun 28, 5:42 AM CDT | Areal Flood Warning | LMK | Butler, Edmonson, Grayson, Ohio, Warren | 3 hr |
Nearby
Special Weather Statements in Kentucky, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.